# SDR 2025FA0000354

- Difficulty date: May 13, 2025
- Submitted: May 13, 2025
- Operation: General aviation
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 15,752 hours, 10,537 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP CLOSE-OUT PANEL RIB AND STRAP CORROSION.
